JJM Vol. 13 Issue 1 has been published in March 2018

The 21st Takagi Lectures will be held on June 23 2018

Founded in 1924, Japanese Journal of Mathematics (JJM) is the oldest continuously published mathematical journal in Japan.

The Mathematical Society of Japan relaunched its third series in 2006, and has been publishing research survey articles of the highest quality maintained by peer-review process. The electronic edition has also started in 2006.

The logo of JJM was designed in 2006 by Toshiyuki Kobayashi, the founding editor of the 3rd series of JJM. It represents Mt. Fuji (the highest mountain in Japan) by the letters J, J, and M.

JJM is indexed and abstracted in Journal Citation Reports/Science Edition, Science Citation Index Expanded, Zentralblatt Math, and Mathematical Reviews.

JJM is the official journal of the Mathematical Society of Japan. It is published twice a year in cooperation with Springer.

[JJM] [Takagi Lectures]
[Editors] [Coming Issue] [Past Issues] [Aims and Scope] [Submissions] [Subscription] [History] [News] [Archive] [Advertisement]

Last modified: 05 April 2018 maintained by Toshiyuki Kobayashi